# SDR 08FDEA00132

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727223
- Aircraft serial: 20935
- Aircraft time: 57,542 hours, 35,963 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Burned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION OFF FLAG IN CAPT'S ALTIMETER AND ALT SELECT WINDOW APPEARED.  FOUND RACK CONNECTOR D609 CENTER SECTION, BEHIND NR 1 CADC BLACK FROM ELECTRICAL DAMAGE.  INSTALLED WIRE NUMBERS W0007-162-22 AND W0007-9069-2  2 IN D609A PIN 12 PER BOEING HOOK UP LIST.  INSTALLED WIRE NUMBERS W0007-9069-22 AND W0007-9070-22 IN PIN 42 IN D609A OF DADC NR 1.  INSTALLED CONNECTOR ASSY PN NR DPD2MB-152-33S-2 PER BOEING STANDARD WIRING PRACTICES 20-71-11.  REPLACED DADC NR 1 PER B727-200 AMM 34-11-051.  NEEDS OPS CHECKED.  INSTALLED CABIN PRESSURE CONTROLLER PER B727 AMM 21-31-010-4.  PERFORMED SYS OPS CHECK AND LEAK CHECK TO DADC, ALSO OPS CHECK AND LEAK CHECK TO CABIN PRESSURE CONTROLLER, SYS OPS CHECK NORMAL.
